본문 바로가기
KERD
논문KCI 등재

Generalized Chebyshev polynomials of third kind

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, the generalized third-kind Chebyshev polynomials are considered. Motivated by the fact that the Bernstein polynomial basis is numerically stable, the generalized Chebyshev polynomials of third kind are characterized by writing them in terms of the Bernstein basis. This representation is given in explicit form. Moreover, the weighted de nite integrals of the generalized third-kind Chebyshev polynomials multiplied with the Bernstein polynomials are found.

Abstract

In this paper, the generalized third-kind Chebyshev polynomials are considered. Motivated by the fact that the Bernstein polynomial basis is numerically stable, the generalized Chebyshev polynomials of third kind are characterized by writing them in terms of the Bernstein basis. This representation is given in explicit form. Moreover, the weighted de nite integrals of the generalized third-kind Chebyshev polynomials multiplied with the Bernstein polynomials are found.

참고문헌 (17)

  1. Abramowitz, M., "Handbook of Mathematical Functions: With Formulas, Graphs, and Mathematical Tables" (1972), Dover Publications
  2. Alqudah, M., "Generalized Chebyshev polynomials of the second kind", Turkish Journal of mathematics, 39, pp.842~850 (2015)[DOI]
  3. Chihara, T, "Mathematics and its Applications, Vol. 13" (1978), Gordon and Breach
  4. E. H. Doha, "New connection formulae between ultraspherical polynomials and Chebyshev polynomials of third and fourth kinds", Advanced Studies in Contemporary Mathematics, 25(4), pp.511~524 (2015), 장전수학회
  5. Farouki R., "AIgorithms for polynomials in Bernstein form", Comput. Aided Geom. Design, 5, pp.1~26 (1988)[DOI]
  6. Hollig K., "Approximation and Modelling with B-Splines", SIAM. Titles in Applied Mathematics, 132 (2013)
  7. Hoschek J., "Fundamentals of Computer Aided Geometric Design" (1993), AK Peters Ltd
  8. 김대산, "Identities involving Bernoulli and Euler polynomials arising from Chebyshev polynomials", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 15(4), pp.361~370 (2012), 장전수학회
  9. 김대산, "BARNES' MULTIPLE BERNOULLI AND HERMITE MIXED-TYPE POLYNOMIALS", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 18(1), pp.7~19 (2015), 장전수학회
  10. Koekoek J, "Differential equations for generalized Jacobi polynomials", J. Comput. Appl. Math., 126, pp.1~31 (2000)[DOI]
  11. Koornwinder, T, "Orthogonal polynomials with weight function (1-x)(1+x)+M(x+1)+N(x-1)", Can. Math. Bull., 27, pp.205~214 (1984)[DOI]
  12. Rababah, A., "Integration of Jacobi and weighted Bernstein polynomials using bases transformations", Computational Methods in Applied Methods in Applied Mathematics, 7(3), pp.221~226 (2007)
  13. Rababah, A., "The Transformation Matrix of Chebyshev IV Bernstein Polynomial Bases", Journal of Mathematical Analysis, 7(4), pp.123~129 (2016)
  14. Rababah, A., "Convergence of Hermite-Fejer interpolation over roots of third-kind Chebyshev polynomials", International Journal of Advanced and Applied Sciences, 3(12), pp.69~72 (2016)
  15. Abedallah Rababah, "Best sextic approximation of circular arcs with thirteen equioscillations", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 21(1), pp.111~123 (2018), 장전수학회[DOI]
  16. HUAN-NAN SHI, "HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WITH A BOUNDED SECOND DERIVATIVE", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 19(1), pp.135~144 (2016), 장전수학회
  17. Szego. G., "Orthogonal Polynomials" (1975), American Mathematical Society Colloquium Publications

이 간행물의 다른 논문 (19건)